# SDR CHQA200900119

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145221
- Aircraft time: 23,243 hours, 18,520 cycles
- Engine: Allsn AE3007A
- Engine time: 22,787 hours, 16,857 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLIGHT 5880, IAH TO BTR - DURING CLIMB-OUT AT APPROXIMATELY FL030, THE FLIGHT CREW RECEIVED A NR 1 AHRS OVERHEAT MESSAGE.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO RETURN TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RE-CONNECTED THE FRONT VENT FAN AND THE AHRS OVERHEAT MESSAGE CLEARED.
